Bacterical Vagonosis that just won't go away HELP on 3rd round of antibiotics and they still don't seem to be working
I have been on antibiotics for the past 2 and a half weeks it started and i just got a 7 day prescription of flagyl and then it didn't work so i went back and got another prescription this time it was the 7 day vaginal inserts of antibiotics that seemed like it helped better than the flagyl but the infection came back....i went back to the doc and they changed my birth control to a lower estrogen level and put me back on flagly i've been on it for 2 days now and the first two days it seemed to be working great the discharge was barely there and i could hardly smell anything well now i just took the first pill to start the 3rd day and it seems like it took a turn for the worst i have a huge amount of discharge and the itching like crazy has returned does anyone know what i can do to help this or if i should just go back to the doc and tell him they just aren't working.....i shower every day using fregrance free soap, i drink mostly water or fruit juices and a glass of coffee with flavored creamer probably once a day, i haven't had sex in a month due to this, i haven't shaved down there in two weeks, i have taken the antibiotic at 10 every night and morning, i only wore tight jeans once last night but i was working so i was sitting most of the night....any ideas whats going on here?? could it just be doing the gettin worse before better thing or what??? i really need sum help i don't want to go on anti biotics again PLEASE PLEASE HELP if you can!
i have the same problem...my doc said i have chronic wetness due to my bodies lack of boric acid production. because im wet all the time it causes the vaginitis. they put me on boric acid suppositories and those seemed to help. I would ask your doc about that. My only problem is that now for whatever reason the boric acid isnt working (I think its because its now in capsules and not just a pill so it takes longer to dissolve) but this could be it. Ive been trying to do more research and find a way to cure it. I hope this is helpful.
Thanks for the suggestions it seems like the antibiotics go through phases like i finally have it down to barely nothing so i called my doc and asked him to add an additonal 3 days worth of pills on cause i read somewhere that adding 10 days of flagyl can sumtimes be helpful for chronic bv haven't started the additonal ones yet but we'll see if it works i'll let you know so maybe that might be helpful for you as well
Hey just to let you know when i extended my antibiotics to 10 days unstead of the regular 7 it worked i got a nasty yeast infection from doing so but it appears to have knocked out the bv so that might be something to ask your doctor about if your still having that issue
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.